# SDR AUS20040394

- Difficulty date: May 6, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILIZER REAR SPAR SUSPECT CRACKED.  EDDY CURRENT INSPECTION CONFIRMED THE FOLLOWING CRACKS.  STABILIZER REAR SPAR RT FORWARD FACE OF TOP WEB ASSEMBLY. CRACK INDICATION CONFIRMED.  CRACK LENGTH 10.16MM (0.400IN)OUT OF FASTENER HOLE.   HORIZONTAL STABILIZER CENTER SECTION REAR SPAR RT HOLE.  EDDY CURRENT INSPECTION CARRIED OUT.   WEB CRACKED 6 O’CLOCK POSITION.
